# SDR AU510001487

- Difficulty date: October 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 478 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 986 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CRACKED SPANWISE ON THE LEADING EDGE APPROXIMATELY 140MM (5.5IN) FROM BLADE TIP. FURTHER INVESTIGATION FOUND SEVERE INTERNAL EXFOLITAION CORROSION. THE SAME PROPELLER HAD A SIMILAR DEFECT APPROXIMATELY 50 HOURS PREVIOUS.  (CASA# 510001487)
